Nivolumab Induced Seronegative Arthritis in a Patient With Refractory Hodgkin’s Lymphoma
Seda ÇOLAK, Ahmet OMMA
Department of Rheumatology, Ankara Numune Training and Research Hospital, Ankara, Turkey
Keywords: Immune-related adverse events, nivolumab, seronegative arthritis
Nivolumab is a monoclonal antibody against programmed cell death protein-1 which is assessed in the group of immune checkpoint inhibitors. It may lead to immune-related adverse events. In this article, we report a 38-year-old male patient diagnosed with seronegative arthritis after nivolumab therapy. This case supports that clinicians should be attentive for immune-related adverse events after use of immune checkpoint inhibitors.
Citation: Çolak S, Omma A. Nivolumab Induced Seronegative Arthritis in a Patient With Refractory Hodgkin’s Lymphoma. Arch Rheumatol 2019;34(1):112-114.
The authors declared no conflicts of interest with respect to the authorship and/or publication of this article.
The authors received no financial support for the research and/or authorship of this article.